# SDR UPS03840918

- Difficulty date: June 18, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47507181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, KEELBEAM TO FRAME FITTING IS CRACKED AT STA 702 LT SIDE OF KEELBEAM.  REMOVED AND REPLACED FITTING IAW DWG 4750718 AND SRM 51-1-20D, 51-3-0.
